Doctor insights on:
Will Taking Lortab Make Me Feel Sleepy Or Groggy All The Time
Feeling high: Medications affect people differently. So it could do nothing, or it could make you sleepy or high. Much of this is dose dependent and also related to whether you have used such medications in the past. ...Read more
They prescribed me norco (hydrocodone and acetaminophen). will norco (hydrocodone and acetaminophen) make me high or sleepy?
Off zoloft/on Paxil (paroxetine) this week. Feel awful: can't concentrate, vry anxious, sleepy, groggy depressed. Is this bad or will it go away? Worried re weight
SSRI Discontinuation: You may be experiencing ssri discontinuation syndrome. Typical symptoms include flu-like symptoms, insomnia, nausea, imbalance, sensory disturbances, and hyperarousal. These symptoms usually are mild, last one to two weeks but can be easily addressed by a psychiatrist with a longer acting ssri antidepressant like prozac (fluoxetine). Call your doctor. ...Read moreSee 1 more doctor answer
Prescribed Singulair & Xyzal (levocetirizine) 4ongoing allergy related symptoms. I know can cause drowsiness, been taking at night but still groggy during the day?
Xyzal (levocetirizine) can b: sedating for 24 hrs.Singulair is not.U could try to reduce the Xyzal (levocetirizine) dose in half and slowly work up ur dose,or,change to Zyrtec or Allegra to c if they r as sedating.Another approach for nasal allergies is to stop the antihistamine drug and use a steroid nose spray daily.There r other approaches as well.The best therapy for allergies is avoidance. Do you know what your offenders r?Get tested. ...Read more
I used to take Lexapro (escitalopram) and for my sleep and it used to make me feel sleepy. Now, it doesn't have any effect. Is it normal to have a hard time sleeping at night with Lexapro (escitalopram)?
LExapro (escitalopram): Lexapro (escitalopram) enhances serotonin which in most people causes insomnia due to its rem off properties if i recall correctly, so usually given in the morning, some people need serotonin for sleep and perhaps you have built up tolerance and try taking it in the morning under md supervision. ...Read moreSee 2 more doctor answers
Lortab: Lortab contains the opiate hydrocodone which will cause drowsiness and has the potential for dependance. The other component is Acetaminophen which is another name for tylenol (acetaminophen). What is important is that you not take additional Acetaminophen products along with lortab. Doing so could cause liver damage. ...Read more
Take a fresh air: Wash your face with cold water.Get a more detailed answer ›
Taking 10/325 lortab 3 times a day.Started @ lower dose but now here I am 1.5years later hooked.I got off ativan (lorazepam) alone.Need safe taper plan for lortab?
Opioid use: Congratulations for recognizing the need to lower your narcotic use. Ask your doctor for recommendations for other ways of treating the medical issues for which you started taking hydrocodone. I often draw up a plan for a slow taper that first lowers dose at the time pain is least. Meditation or mindfulness training can help manage pain and keep you focussed on your goal. ...Read more
My 6 yo on Strattera (atomoxetine) 10mg/day abt a mth.Made him sleepy so taking at dinner time.is it more effective taking in AM?will effect wear off bef next dose?
Strattera (atomoxetine) in 6 YrOld: I don't like to use these meds in young children in my practice ever. I believe the risks are greater than the benefit. I recommend you find a good integrative or functional medicine doctor and work to find and eliminate any root causes of your son's hyperactivity. Consider an educational environment more accepting of hyperactivity. MTHFR geneSNPs & Food reactions often make hyperactivity worse. ...Read more
Lortabs: You have only been on this for a week. You should have no issues stopping this. ...Read more
Do i need rest after taking medications because most of the times i become sleepy once i had taken the medicines?It had affected my work.
Check with doctor: I am not sure which medications you are taking because many medications can cause drowsiness as a side effect. I suggest you talk to your doctor if this is affecting your ability to work. Be careful with driving and do not operative heavy machinery until your doctor has had a chance to adjust your dose or find an alternative medication that wouldn't make you so drowsy. ...Read more
I have been taking lortab for pain for along time now . It used to work really well now not so much can I get something different for back pain?
Refer to answer: Always there is a cause for acute and chronic pain. Just taking pain medication is not the answer to the problem. You need to have a complete work up to find the causes. Have your doctor to do the following tests CBC diif esr. Ana, ra, crp=quantitative, uric acid, hba1c, tsh, lipids. From the above and complete history and physical we can always can find the reason and treat. ...Read moreSee 1 more doctor answer
I've been taking polyride Fe for a week now (350mg) and i've been feeling more tired and sleepy than usual and i also feel cold all the time. worried.
I started taking Lexapro (escitalopram) 20 mg 2 weeks ago.It makes me very sleepy.Will it make a difference in its effectiveness if i take it at bed time?
If cetirizine makes one sleepy, how long does this side effect last? (both acutely after taking it and over time.)
- Talk to a doctor live online for free
- Will lortab make sleepy groggy all
- Lortab makes me sleepy
- What can make you feel extremely tired sleepy all of the time?
- Ask a doctor a question free online
- What makes you sleepy all the time?
- Does lortab make you sleepy?
- Will cyclobenzaprine make me sleepy
- Strattera makes me sleepy
- Talk to a neurologist online